# SDR 9902839997

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONLY EMERGENCY PATHWAY LIGHTS IN FORWARD CABIN AND FORWARD EXIT LIGHTS WOULD ILLUMINATE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
